# SDR AALA202404094114

- Difficulty date: April 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,398 hours, 23,525 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tee Fitting
- Part number: D5227905420400
- Condition: Corroded
- Location: Emergency Exit
- Component: Door, Airbus
- Component part number: D5227900200800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT EMERGENCY EXIT DOOR SECTION T. REPLACED SECTION T PER SRM 51-72-11
